Exponents in Archimedean Arthur packets
Annales de l'Institut Fourier, Volume 63 (2013) no. 1, pp. 113-154.

Generalizing the proof – by Hecht and Schmid – of Osborne’s conjecture we prove an Archimedean (and weaker) version of a theorem of Colette Moeglin. The result we obtain is a precise Archimedean version of the general principle – stated by the second author – according to which a local Arthur packet contains the corresponding local L-packet and representations which are more tempered.

En généralisant la démonstration de Hecht et Schmid de la conjecture d’Osborne, nous démontrons une version archimédienne – et plus faible – d’un théorème de Colette Moeglin. Cela donne un sens archimédien précis au principe énoncé par le second auteur selon lequel on trouve dans un paquet d’Arthur des représentations qui appartiennent au paquet de Langlands associé et des représentations plus tempérées.

DOI: 10.5802/aif.2757
Classification: 22E45, 22E46
Keywords: Représentations unitaires, exposants, conjecture d’Osborne, paquets d’Arthur
Bergeron, Nicolas 1; Clozel, Laurent 2

1 Université Pierre et Marie Curie Institut de Mathématiques de Jussieu Unité Mixte de Recherche 7586 du CNRS 4, place Jussieu 75252 Paris Cedex 05 (France)
2 Université Paris Sud Unité Mixte de Recherche 8628 du CNRS Laboratoire de Mathématiques Bâtiment 425 91405 Orsay cedex (France)
@article{AIF_2013__63_1_113_0,
     author = {Bergeron, Nicolas and Clozel, Laurent},
     title = {Exponents in {Archimedean} {Arthur} packets},
     journal = {Annales de l'Institut Fourier},
     pages = {113--154},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {63},
     number = {1},
     year = {2013},
     doi = {10.5802/aif.2757},
     zbl = {1276.22002},
     mrnumber = {3097944},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.2757/}
}
TY  - JOUR
AU  - Bergeron, Nicolas
AU  - Clozel, Laurent
TI  - Exponents in Archimedean Arthur packets
JO  - Annales de l'Institut Fourier
PY  - 2013
SP  - 113
EP  - 154
VL  - 63
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2757/
DO  - 10.5802/aif.2757
LA  - en
ID  - AIF_2013__63_1_113_0
ER  - 
%0 Journal Article
%A Bergeron, Nicolas
%A Clozel, Laurent
%T Exponents in Archimedean Arthur packets
%J Annales de l'Institut Fourier
%D 2013
%P 113-154
%V 63
%N 1
%I Association des Annales de l’institut Fourier
%U http://www.numdam.org/articles/10.5802/aif.2757/
%R 10.5802/aif.2757
%G en
%F AIF_2013__63_1_113_0
Bergeron, Nicolas; Clozel, Laurent. Exponents in Archimedean Arthur packets. Annales de l'Institut Fourier, Volume 63 (2013) no. 1, pp. 113-154. doi : 10.5802/aif.2757. http://www.numdam.org/articles/10.5802/aif.2757/

[1] Arthur, James An introduction to the trace formula, Harmonic analysis, the trace formula, and Shimura varieties (Clay Math. Proc.), Volume 4, Amer. Math. Soc., Providence, RI, 2005, pp. 1-263 | MR | Zbl

[2] Baruch, Ehud Moshe A proof of Kirillov’s conjecture, Ann. of Math. (2), Volume 158 (2003) no. 1, pp. 207-252 | DOI | MR | Zbl

[3] Bernstein, Joseph N. P-invariant distributions on GL (N) and the classification of unitary representations of GL (N) (non-Archimedean case), Lie group representations, II (College Park, Md., 1982/1983) (Lecture Notes in Math.), Volume 1041, Springer, Berlin, 1984, pp. 50-102 | MR | Zbl

[4] Bouaziz, Abderrazak Sur les caractères des groupes de Lie réductifs non connexes, J. Funct. Anal., Volume 70 (1987) no. 1, pp. 1-79 | DOI | MR | Zbl

[5] Casselman, William; Osborne, M. Scott The 𝔫-cohomology of representations with an infinitesimal character, Compositio Math., Volume 31 (1975) no. 2, pp. 219-227 | Numdam | MR | Zbl

[6] Chenevier, G.; Clozel, L. Corps de nombres peu ramifiés et formes automorphes autoduales, J. Amer. Math. Soc., Volume 22 (2009) no. 2, pp. 467-519 | DOI | MR | Zbl

[7] Clozel, Laurent The ABS principle: consequences for L 2 (G/H), On certain L -functions (Clay Math. Proc.), Volume 13, Amer. Math. Soc., Providence, RI, 2011, pp. 99-115 | MR | Zbl

[8] Duflo, Michel Représentations irréductibles des groupes semi-simples complexes, Analyse harmonique sur les groupes de Lie (Sém., Nancy-Strasbourg, 1973–75), Springer, Berlin, 1975, p. 26-88. Lecture Notes in Math., Vol. 497 | MR | Zbl

[9] Fomin, A. I.; Šapovalov, N. N. A certain property of the characters of irreducible representations of real semisimple Lie groups, Funkcional. Anal. i Priložen., Volume 8 (1974) no. 3, pp. 87-88 | MR | Zbl

[10] Harish-Chandra Invariant eigendistributions on a semisimple Lie group, Trans. Amer. Math. Soc., Volume 119 (1965), pp. 457-508 | DOI | MR | Zbl

[11] Hecht, Henryk; Schmid, Wilfried Characters, asymptotics and 𝔫-homology of Harish-Chandra modules, Acta Math. (1983) no. 1-2, pp. 49-151 | DOI | MR | Zbl

[12] Hirai, Takeshi The characters of some induced representations of semi-simple Lie groups, J. Math. Kyoto Univ., Volume 8 (1968), pp. 313-363 | MR | Zbl

[13] Jacquet, H.; Langlands, R. P. Automorphic forms on GL ( 2 ) , Lecture Notes in Mathematics, Vol. 114, Springer-Verlag, Berlin, 1970 | MR | Zbl

[14] Knapp, Anthony W. Representation theory of semisimple groups, Princeton Landmarks in Mathematics, Princeton University Press, Princeton, NJ, 2001 (An overview based on examples, Reprint of the 1986 original) | MR | Zbl

[15] Knapp, Anthony W.; Vogan, David A. Jr. Cohomological induction and unitary representations, Princeton Mathematical Series, 45, Princeton University Press, Princeton, NJ, 1995 | MR | Zbl

[16] Kottwitz, Robert E.; Shelstad, Diana Foundations of twisted endoscopy, Astérisque (1999) no. 255, pp. vi+190 | Numdam | MR | Zbl

[17] Labesse, J.-P. Stable twisted trace formula: elliptic terms, J. Inst. Math. Jussieu, Volume 3 (2004) no. 4, pp. 473-530 | DOI | MR | Zbl

[18] Langlands, R. P.; Shelstad, D. On the definition of transfer factors, Math. Ann., Volume 278 (1987) no. 1-4, pp. 219-271 | DOI | MR | Zbl

[19] Mœglin, Colette Comparaison des paramètres de Langlands et des exposants à l’intérieur d’un paquet d’Arthur, J. Lie Theory, Volume 19 (2009) no. 4, pp. 797-840 | MR | Zbl

[20] Vogan, David A. Jr. The unitary dual of GL (n) over an Archimedean field, Invent. Math., Volume 83 (1986) no. 3, pp. 449-505 | DOI | MR | Zbl

[21] Waldspurger, J.-L. Le groupe GL N tordu, sur un corps p-adique. I, Duke Math. J., Volume 137 (2007) no. 2, pp. 185-234 | DOI | MR | Zbl

[22] Waldspurger, J.-L. Les facteurs de transfert pour les groupes classiques: un formulaire, Manuscripta Math., Volume 133 (2010) no. 1-2, pp. 41-82 | DOI | MR | Zbl

Cited by Sources: